Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ P$-uniform convergence and a vector-valued strong law of large numbers


Authors: Anatole Beck and Daniel P. Giesy
Journal: Trans. Amer. Math. Soc. 147 (1970), 541-559
MSC: Primary 60.05
DOI: https://doi.org/10.1090/S0002-9947-1970-0263123-1
MathSciNet review: 0263123
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Anatole Beck, On the strong law of large numbers. Ergodic theory, Proc. Internat. Sympos. (Tulane Univ., New Orleans, La., 1961), Academic Press, New York, 1963, pp. 21-53. MR 28 #3470. MR 0160256 (28:3470)
  • [2] Nelson Dunford and Jacob T. Schwartz, Linear operators. I, General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [3] William Feller, An introduction to probability theory and its applications. Vol. 1, Wiley, New York, 1950. MR 12, 424. MR 0038583 (12:424a)
  • [4] Daniel P. Giesy, On a convexity condition in normed linear spaces, Trans. Amer. Math. Soc. 125 (1966), 114-146. MR 34 #4866. MR 0205031 (34:4866)
  • [5] Michel Loève, Probability theory, Van Nostrand, Princeton, N.J., 1963. MR 34 #3596. MR 0203748 (34:3596)
  • [6] E. Parzen, Some conditions for uniform convergence of integrals, Proc. Amer. Math. Soc. 5 (1954), 55-58. MR 15, 514. MR 0059345 (15:514d)
  • [7] -, On uniform convergence of families of sequences of random variables, Univ. California Publ. Statist. 2 (1954), 23-53. MR 15, 806. MR 0061306 (15:806b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.05

Retrieve articles in all journals with MSC: 60.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0263123-1
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society